zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems. (English) Zbl 1228.45013
Summary: A controllability result of a class of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems in a Banach space has been established by using the theory of fractional calculus, fixed point technique and also we introduced a new concept called (α,u)-resolvent family. As an application that illustrates the abstract results, an example is given.
MSC:
45K05Integro-partial differential equations
34A08Fractional differential equations
34H05ODE in connection with control problems
47H10Fixed point theorems for nonlinear operators on topological linear spaces
References:
[1]Baleanu, D.; Mustafa, O. G.: On the global existence of solutions to a class of fractional differential equations, Computers mathematics with applications 59, No. 5, 1835-1841 (2010) · Zbl 1189.34006 · doi:10.1016/j.camwa.2009.08.028
[2]Baleanu, D.; Golmankhaneh, A. K.: On electromagnetic field in fractional space, Nonlinear analysis: real world applications 11, No. 1, 288-292 (2010) · Zbl 1196.35224 · doi:10.1016/j.nonrwa.2008.10.058
[3]Baleanu, D.; Trujillo, J. I.: A new method of finding the fractional Euler–Lagrange and Hamilton equations within Caputo fractional derivatives, Communications in nonlinear science and numerical simulation 15, No. 5, 1111-1115 (2010) · Zbl 1221.34008 · doi:10.1016/j.cnsns.2009.05.023
[4]Agarwal, R. P.; Lakshmikantham, V.; Nieto, J. J.: On the concept of solution for fractional differential equations with uncertainty, Nonlinear analysis 72, 2859-2862 (2010) · Zbl 1188.34005 · doi:10.1016/j.na.2009.11.029
[5]Lakshmikantham, V.: Theory of fractional functional differential equations, Nonlinear analysis 69, 3337-3343 (2008) · Zbl 1162.34344 · doi:10.1016/j.na.2007.09.025
[6]Lakshmikantham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear analysis 69, 2677-2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[7]Lakshmikantham, V.; Vatsala, A. S.: General uniqueness and monotone iterative technique for fractional differential equations, Applied mathematics letters 21, 828-834 (2008) · Zbl 1161.34031 · doi:10.1016/j.aml.2007.09.006
[8]Lakshmikantham, V.; Devi, J. Vasundhara: Theory of fractional differential equations in Banach spaces, European journal of pure and applied mathematics 1, 38-45 (2008) · Zbl 1146.34042 · doi:http://www.ejpam.com/ejpam/index.php/ejpam/article/view/84
[9]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, North-holland mathematics studies 204 (2006)
[10]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives: theory and applications, (1993) · Zbl 0818.26003
[11]Debbouche, A.: Fractional evolution integro-differential systems with nonlocal conditions, Advances in dynamical systems and applications 5, No. 1, 49-60 (2010)
[12]Debbouche, A.; El-Borai, M. M.: Weak almost periodic and optimal mild solutions of fractional evolution equations, Electronic journal of differential equations 46, 1-8 (2009) · Zbl 1171.34331 · doi:emis:journals/EJDE/Volumes/2009/46/abstr.html
[13]El-Borai, M. M.; El-Nadi, K. E.; El-Akabawy, E. G.: On some fractional evolution equations, Computers mathematics with applications 59, 1352-1355 (2010)
[14]Tatar, N. -E.: On a boundary controller of fractional type, Nonlinear analysis 72, 3209-3215 (2010) · Zbl 1182.35188 · doi:10.1016/j.na.2009.12.017
[15]N’guérékata, G. M.: A Cauchy problem for some fractional abstract differential equation with non local conditions, Nonlinear analysis 70, 1873-1876 (2009) · Zbl 1166.34320 · doi:10.1016/j.na.2008.02.087
[16]El-Sayeed, M. A. A.: Fractional order diffusion wave equation, International journal of theoretical physics 35, 311-322 (1966)
[17]Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, Journal of mathematical analysis and applications 162, 494-505 (1991) · Zbl 0748.34040 · doi:10.1016/0022-247X(91)90164-U
[18]Byszewski, L.: Theorems about the existence and uniqueness of continuous solutions of nonlocal problem for nonlinear hyperbolic equation, Applicable analysis 40, 173-180 (1991) · Zbl 0725.35060 · doi:10.1080/00036819108840001
[19]Deng, K.: Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions, Journal of mathematical analysis and applications 179, 630-637 (1993) · Zbl 0798.35076 · doi:10.1006/jmaa.1993.1373
[20]Tai, Z.; Wang, X.: Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces, Applied mathematics letters 22, 1760-1765 (2009) · Zbl 1181.34078 · doi:10.1016/j.aml.2009.06.017
[21]Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[22]Subalakshmi, R.; Balachandran, K.: Approximate controllability of nonlinear stochastic impulsive integrodifferential systems in Hilbert spaces, Chaos, solitons and fractals 42, 2035-2046 (2009) · Zbl 1198.93053 · doi:10.1016/j.chaos.2009.03.166
[23]Balachandran, K.; Park, J. Y.: Controllability of fractional integrodifferential systems in Banach spaces, Nonlinear analysis: hybrid systems 3, 363-367 (2009) · Zbl 1175.93028 · doi:10.1016/j.nahs.2009.01.014
[24]Balachandran, K.; Sakthivel, R.: Controllability of integrodifferential systems in Banach spaces, Applied mathematics and computation 118, 63-71 (2001) · Zbl 1034.93005 · doi:10.1016/S0096-3003(00)00040-0
[25]Sakthivel, R.; Choi, Q. H.; Anthoni, S. M.: Controllability result for nonlinear evolution integrodifferential systems, Applied mathematics letters 17, 1015-1023 (2004) · Zbl 1072.93005 · doi:10.1016/j.aml.2004.07.003
[26]Sakthivel, R.; Anthoni, S. M.; Kim, J. H.: Existence and controllability result for semilinear evolution integrodifferential systems, Mathematical and computer modelling 41, 1005-1011 (2005) · Zbl 1129.93005 · doi:10.1016/j.mcm.2004.03.007
[27]Abada, N.; Benchohra, M.; Hammouche, H.: Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions, Journal of differential equations 246, 3834-3863 (2009) · Zbl 1171.34052 · doi:10.1016/j.jde.2009.03.004
[28]Benchohra, M.; Gorniewicz, L.; Ntouyas, S. K.; Ouahab, A.: Controllability results for impulsive functional differential inclusions, Reports on mathematical physics 54, 211-228 (2004) · Zbl 1130.93310 · doi:10.1016/S0034-4877(04)80015-6
[29]Sakthivel, R.; Anandhi, E. R.: Approximate controllability of impulsive differential equations with state-dependent delay, International journal of control 83, No. 2, 387-393 (2009) · Zbl 1184.93021 · doi:10.1080/00207170903171348
[30]Jeong, J. M.; Kim, J. R.; Roh, H. H.: Controllability for semilinear retarded control systems in Hilbert spaces, Journal of dynamical and control systems 13, No. 4, 577-591 (2007) · Zbl 1139.35015 · doi:10.1007/s10883-007-9024-6
[31]Agarwal, R. P.; Zhou, Y.; He, Y.: Existence of fractional neutral functional differential equations, Computers mathematics with applications 59, 1095-1100 (2010) · Zbl 1189.34152 · doi:10.1016/j.camwa.2009.05.010
[32]Agarwal, R. P.; Benchohra, M.; Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta applicandae mathematicae 109, 973-1033 (2010) · Zbl 1198.26004 · doi:10.1007/s10440-008-9356-6
[33]El-Borai, M. M.: Some probability densities and fundamental solutions of fractional evolution equations, Chaos, solitons and fractals 14, 433-440 (2002) · Zbl 1005.34051 · doi:10.1016/S0960-0779(01)00208-9
[34]Zhou, Y.; Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations, Nonlinear analysis: real world applications 11, 4465-4475 (2010)
[35]Wang, J. R.; Zhou, Y.: A class of fractional evolution equations and optimal controls, Nonlinear analysis: real world applications 12, 262-272 (2011) · Zbl 1214.34010 · doi:10.1016/j.nonrwa.2010.06.013
[36]Araya, D.; Lizama, C.: Almost automorphic mild solutions to fractional differential equations, Nonlinear analysis 69, 3692-3705 (2008) · Zbl 1166.34033 · doi:10.1016/j.na.2007.10.004
[37]Mophou, G. M.; N’guérékata, G. M.: On some classes of almost automorphic functions and applications to fractional differential equations, Computers and mathematics with applications 59, 1310-1317 (2010) · Zbl 1189.34142 · doi:10.1016/j.camwa.2009.05.008
[38]Hille, E.; Phillips, R. S.: Functional analysis and semi-groups, American mathematical society colloquium publications 31 (1957) · Zbl 0078.10004 · doi:http://www.ams.org/online_bks/coll31/
[39]Gelfand, I. M.; Shilov, G. E.: Generalized functions, vol. 1, (1959)
[40]I. Podlubny, Fractional differential equations, Math. in Science and Eng., Vol. 198, Technical University of Kosice, Slovak Republic, 1999.
[41]Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983)
[42]Zaidman, S. D.: Abstract differential equations, Research notes in mathematics (1979)